• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Sis needs help -Rash-

Yasmine

One last chance
#1
Hey everyone, my little sister is doing LLT but she has this problem, and it's happened for the 3rd time. When she did Lipotrim, she developed a rash, but it didn't develope until well into the programme, at first it started around her breast area and then it grows around where the back fat starts to fold.

After getting off lipotrim, the rash went away. She is now on Lighterlife and again, this is her 5th day and she has already developed it once again.

She went to a doctor before but they said that it was a strange phenomina, they didn't know what it was. Why does she keep getting it when she embarks on a VLCD? she's extremely upset and it would be horrible for her to stop doing what seems to be the only form of dieting that works for her.

Has anyone else got this or experienced it?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
hi yasmine
Somebody in my group developed a rash which she thinks is a reaction to the diet and not an allergy - she has had it before when she has done lighterlife.
I think she controls it with antihistamines
 

Yasmine

One last chance
#3
hi yasmine
Somebody in my group developed a rash which she thinks is a reaction to the diet and not an allergy - she has had it before when she has done lighterlife.
I think she controls it with antihistamines
I'll be sure to let her know bout that cream, see if that helps.
 

Yasmine

One last chance
#4
She could be lactose intolerant, do they do a lactose free version? X
She is not lactose intolerant, she's has diary all her life and no reaction. She has though taken down all the ingredients and going to check for an allergy test to see if she is allergic to any of the ingredients.
 

Yasmine

One last chance
#6
I hope that goes the same for my sis.
 
#7
Funny you say that as I've developed a rash on my arms :/ actually wondered if it was the diet! Didn't happen last time I was on packs, could the changed ingredients have caused it?
 


Similar threads